Roumen Anguelov
Заглавие
Позовавания
Позовавания
Година
Contributions to the mathematics of the nonstandard finite difference method and applications
R Anguelov, JMS Lubuma
Numerical Methods for Partial Differential Equations: An International …, 2001
2062001
Nonstandard finite difference method by nonlocal approximation
R Anguelov, JMS Lubuma
Mathematics and Computers in simulation 61 (3-6), 465-475, 2003
1512003
Dedekind Order Completion of C (X) by Hausdorff Continuous Functions
R Anguelov
Quaestiones Mathematicae 27 (2), 153-169, 2004
652004
Mathematical modeling of sterile insect technology for control of anopheles mosquito
R Anguelov, Y Dumont, J Lubuma
Computers & Mathematics with Applications 64 (3), 374-389, 2012
602012
The set of Hausdorff continuous functions—the largest linear space of interval functions
R Anguelov, S Markov, B Sendov
Reliable Computing 12 (5), 337-363, 2006
602006
On non-standard finite difference models of reaction–diffusion equations
R Anguelov, P Kama, JMS Lubuma
Journal of computational and Applied Mathematics 175 (1), 11-29, 2005
552005
Dynamically consistent nonstandard finite difference schemes for epidemiological models
R Anguelov, Y Dumont, JMS Lubuma, M Shillor
Journal of Computational and Applied Mathematics 255, 161-182, 2014
502014
Hausdorff continuous interval functions and approximations
R Anguelov, S Markov
International Symposium on Scientific Computing, Computer Arithmetic, and …, 2015
472015
Solving large classes of nonlinear systems of PDEs
R Anguelov, EE Rosinger
Computers & Mathematics with Applications 53 (3-4), 491-507, 2007
422007
Order convergence structure on C(X)
R Anguelov, JH van der Walt
Quaestiones Mathematicae 28 (4), 425-457, 2005
412005
On the chemical meaning of some growth models possessing Gompertzian‐type property
R Anguelov, M Borisov, A Iliev, N Kyurkchiev, S Markov
Mathematical Methods in the Applied Sciences 41 (18), 8365-8376, 2018
402018
Qualitatively stable finite difference schemes for advection–reaction equations
R Anguelov, JMS Lubuma, SK Mahudu
Journal of Computational and Applied Mathematics 158 (1), 19-30, 2003
372003
Hausdorff continuous solutions of nonlinear partial differential equations through the order completion method
R Anguelov, EE Rosinger
Quaestiones Mathematicae 28 (3), 271-285, 2005
352005
On nonstandard finite difference schemes in biosciences
R Anguelov, Y Dumont, JMS Lubuma
AIP Conference Proceedings 1487 (1), 212-223, 2012
322012
Topological dynamic consistency of non-standard finite difference schemes for dynamical systems
R Anguelov, JMS Lubuma, M Shillor
Journal of Difference Equations and Applications 17 (12), 1769-1791, 2011
322011
Some properties of the Blumberg’s hyper-log-logistic curve
R Anguelov, N Kyurkchiev, S Markov
Biomath 7 (1), 8, 2018
302018
On the normed linear space of Hausdorff continuous functions
R Anguelov, S Markov, B Sendov
International Conference on Large-Scale Scientific Computing, 281-288, 2005
302005
Stability analysis and dynamics preserving nonstandard finite difference schemes for a malaria model
R Anguelov, Y Dumont, J Lubuma, E Mureithi
Mathematical Population Studies 20 (2), 101-122, 2013
292013
Dynamically consistent nonstandard finite difference schemes for continuous dynamical systems
R Anguelov, JMS Lubuma, M Shillor
Discrete and Continuous Dynamical Systems: Supplement 61 (2009), 34-43, 2009
282009
LULU operators and discrete pulse transform for multidimensional arrays
R Anguelov, I Fabris-Rotelli
IEEE Transactions on Image Processing 19 (11), 3012-3023, 2010
262010
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20